# SDR R61A2024012600051

- Difficulty date: January 8, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 32,637 hours, 23,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17085683001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT ANGLE AT FR 76 STGR 22L-23L. REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT FR 76 BETWEEN STGR 22L-23L AND RESTORED SURFACE PROTECTION TO FASTENERS PER SRM 51-40-08, 51-23-06 AND CPM 51-25-00
